![]() |
Volumn 44, Issue 3, 1998, Pages 1299-1305
|
On the maximum tolerable noise for reliable computation by formulas
|
Author keywords
Logical formulas; NAND gates; Reliability
|
Indexed keywords
BOOLEAN ALGEBRA;
BOOLEAN FUNCTIONS;
COMPUTATION THEORY;
POLYNOMIALS;
PROBABILITY;
SET THEORY;
LOGICAL FORMULAS;
MAXIMUM TOLERABLE NOISE;
LOGIC GATES;
|
EID: 0032070548
PISSN: 00189448
EISSN: None
Source Type: Journal
DOI: 10.1109/18.669417 Document Type: Article |
Times cited : (61)
|
References (7)
|